# SDR CA190506013

- Difficulty date: April 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,045 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 4083300
- Condition: Broken
- Location: Hyd System
- Part time: 11,258 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW WENT TO SELECT GEAR DOWN AND THE GEAR DOORS WOULD NOT OPEN AND THE GEAR WOULD NOT RETRACT. AFTER MANY ATTEMPTS THE CREW LANDED IN XXXXX WITH THE GEAR UP. NO INJURIES HAPPENED AFTER RESULT OF LANDING. AFTER THE AIRCRAFT WAS REMOVED FROM THE RUNWAY AND PUT IN THE HANGER IT WAS FOUND THAT THE HYDRAULIC LINE TO OPEN THE GEAR DOORS FROM THE POWERPACK BROKE. THE FLAIR PORTION OF THE LINE WAS SHEARED OFF. THE POWERPACK WAS REPLACED ON XXXX AND ACCUMULATED 42.9 HOURS AND 47 CYCLES SINCE IT WAS REPLACED. DURING THE TIME IN OPERATION NO HYDRAULIC LEAKS WERE NOTED TO SUSPECT AN ISSUE WITH THE LINE. (TC# 20190506013)
